# SDR UPS96821704

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AFT LIFE RAFT PARTIALLY DEPLOYED.  REMOVED AND REPLACED AFT LIFE RAFT ASSY UNDER COURIER SEATS.
